# SDR AALA2019123089010

- Difficulty date: December 25, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N976UY
- Make and model: Airbus A321-231
- Aircraft serial: 5235
- Aircraft time: 25,320 hours, 9,976 cycles
- Engine: Iae V2533A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 82497211024
- Part serial: 25404928
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 19,707 hours, 8,324 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AT CRUISE FL 320 INITIAL INDICATION ENG #2 SENSOR AND ENG #2 FADEC B ECAM. A FEW SECONDS LATER AUTO-THRUST DISCONNECTED. NEXT ECAM START VALVE #2 NOT CLOSED. NEXT ENG SURGE -PULLED BACK TO IDLE, DECLARED EMERGENCY AND DIVERTED TO KBNA. #2 ENG REMAINED AT IDLE REST OF FLT. ALL ECAM PROCEDURES WERE FOLLOWED. MAINTENANCE REPORTS IAW TSM 71-00-00-810-809A, EXAMINED #2 ENGINE FOR FOD OR DAMAGE, NONE NOTED. PERFORMED BORESCOPE. READ AND DISTRIBUTED FAULT CODES FROM #2 ENGINE FADEC CHANNELS 2A AND 2B. REMOVED AND INSTALLED SERVICEABLE EEC IAW AMM 73-22-34-400-010A. OPS TEST OF EEC GOOD, NO FAULTS NOTED. IDLE ENGINE RUN AND HIGH POWER ASSURANCE RUN ACCOMPLISHED IAW AMM 71-00-00-710-013C. NO FAULTS NOTED, NO UNUSUAL INDICATIONS, OK FOR SERVICE.
